# SDR IPXA2022100686904

- Difficulty date: October 2, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,338 hours, 15,697 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000000
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON PANEL 423CL 2EA FASTENER HOLE CUT OUT WORN2EA AREAS WAS CUTOUT FILLERS AND A DOUBLER WAS INSTALLED IAW SRM 54-52-51 FIG 201
